# SDR 9613019853

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Hyd Qty Ind
- Condition: Malfunctioned
- Location: Rt Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT HYDRAULIC SYSTEM QUANTITY INDICATION WENT TO ZERO.  PERFORMED COM AND DIVERTED TO ATL.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RIGHT HYDRAULIC SYSTEM INDICATOR INOPERATIVE.  REPLACED RIGHT HYDRAULIC SYSTEM INDICATOR AND TRANSMITTER.  LEAK AND OPERATIONAL CHECK GOOD.
